MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were receiving a change sensor alert.Customer changed the sensor yesterday and the sensor is less than 20 hours old.Customer stated that they also received a calibration error and had sensor glucose vs.Blood glucose issues.Customer's sensor glucose was 80 mg/dl, but their blood glucose was 403 mg/dl.Customer treated with the pump and stated that they were okay to troubleshoot.Customer had a bad sensor alert after a 2nd consecutive calibration error.Customer was advised to remove and change the sensor.Customer was experiencing intermittent calibration error alerts and was adhering to proper protocol.Customer was also advised to change the site and return the sensor in use.Customer was offered a replacement for the sensor.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7632966
Report Number3004209178-2018-84598
Device Sequence Number2512548
Product Code OYC
UDI-Device Identifier00643169446403
UDI-Public(01)00643169446403
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberB2523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2015
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight88